Can Viibryd Damage Stomach Or Gi Tract?Updated
My psychiatrist prescribed Viibryd today, and I took my first dose with a meal a few hours ago. He said that Viibryd can cause stomach pain, but the pain will go away. I had gastritis and colitis in the past a few times. I have some stomach pain or cramps now. Could Viibryd damage my stomach or GI tract?
Yes, there is a chance that it might, that is a risk with most medications, according to NIH studies. You may also experience dizziness, headache, dry mouth, and weight changes.
Do you take any other medications? Have you tried anything to alleviate the stomach issues? What medications have you taken for the gastritis?
A few years ago, when I had had gastritis and colitis a few times (well before I started Viibryd), my internist recommended that I go on a low fiber, bland, no dairy diet. It was very difficult to find out what foods matched all three categories, but it worked when I stuck with it for about a month. Then I discovered an easier way to follow the diet--baby food! When I had the stomache pain upon starting Viibrid, I ate baby food. I have done so for about a month and have had no stomache pain. I started adding regular food a week or more ago and still have no stomache pain.
I have been on Viibryd 40 mg almost since the first day it came out and was one of the lab rats when it was in clinical ...3 REPLIES
I have tried viibryd twice. Once last year up to 40mg. Viibryd works for me, really works, but stomach problems were con...3 REPLIES
Taken 50mg/day for 2 years with 20mg ameprozol. Last 2 months suffered the faintest tummy ache but it is persistent. Adv...2 REPLIES
My same problem highlighted on declofenac forum. some seem to suffer stomach upsets from Ameprazole. the very symptom I&...2 REPLIES
Many times i goto bathroom and regularly loose motion,,due to intestinal and anteameaba histolytica in few cycst in stoo...1 REPLY
Hello, I've been suffering from abdominal pain for a month. After I eat anything my bowels make sounds and I feel ve...1 REPLY
I been sick for 2 days with nausea,diarreha,chills,n weakness. Can I take the med for it ## Hello, Mel! How are you? No,...1 REPLY
What meds can I take for burning stomach pain Dr got me on percose what you think ## Hi I am on stomach pills I have pai...2 REPLIES
Have been diagnosed with URI and I'm having stomach rumbling and diarrhea. Will these symptoms pass or should I stop...1 REPLY
I've had a running stomach for the last 2 years been on different tablets to stop it, went back to the doctor becaus...2 REPLIES